Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the pentadeltoid


Author: R. P. Stephens
Journal: Trans. Amer. Math. Soc. 7 (1906), 207-227
MSC: Primary 51N20; Secondary 53A04
MathSciNet review: 1500744
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N20, 53A04

Retrieve articles in all journals with MSC: 51N20, 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1906-1500744-0
Article copyright: © Copyright 1906 American Mathematical Society